Sh:518

Bib entry
@article{Sh:518,
 author = {Laskowski, Michael Chris and Shelah, Saharon},
 title = {{Forcing isomorphism. II}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {61},
 number = {4},
 year = {1996},
 pages = {1305--1320},
 issn = {0022-4812},
 doi = {10.2307/2275818},
 mrclass = {03C45 (03C55 03E40)},
 mrnumber = {1456109},
 mrreviewer = {Bruno Poizat},
 doi = {10.2307/2275818},
 note = {\href{https://arxiv.org/abs/math/0011169}{arXiv: math/0011169}},
 arxiv_number = {math/0011169}
}